# SDR UIEA2019051504202

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,693 hours, 15,924 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT ENG SPAR VALVE LIGHT DID NOT CYCLE ON ENGINE START - 2 ATTEMPTS. STRONG FUEL SMELL IN COCKPIT AFTER  PACK RT SELECTED ON( CYCLED SPAR VALVE CB AND RAN ENG IAW AMM 71-00-00. OPS CKD OK. A/C OK FOR SERVICE.  )
